Alert archive / Utah / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 47, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 15, 2015, 6:30 PM MDT for Rich County, Weber County, Utah. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2015, 6:30 PM MDT (00:30 UTC)
- Expired
- Jun 15, 2015, 7:00 PM MDT
- In force
- 30 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Rich County, UT, Weber County, UT
The radar
The Salt Lake City radar (KMTX), 83 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:24 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 0.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 3399 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
980
WUUS55 KSLC 160030
SVRSLC
UTC033-057-160100-
/O.NEW.KSLC.SV.W.0047.150616T0030Z-150616T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
630 PM MDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RICH COUNTY IN UTAH...
NORTHEASTERN WEBER COUNTY IN UTAH...
* UNTIL 700 PM MDT
* AT 630 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 15 MILES NORTH OF MORGAN...AND
MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
CAUSEY RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4142 11111 4133 11130 4137 11137 4136 11142
4126 11146 4123 11153 4124 11160 4120 11163
4119 11168 4126 11174 4143 11156 4140 11154
4143 11150 4150 11148 4163 11134
TIME...MOT...LOC 0030Z 230DEG 35KT 4127 11164
$$
GM2 follow-up statements
392
WWUS55 KSLC 160043
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
643 PM MDT MON JUN 15 2015
UTC033-057-160100-
/O.CON.KSLC.SV.W.0047.000000T0000Z-150616T0100Z/
RICH UT-WEBER UT-
643 PM MDT MON JUN 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHERN RICH AND NORTHEASTERN WEBER COUNTIES...
AT 642 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 21 MILES SOUTHWEST OF WOODRUFF...OR 22 MILES NORTHEAST OF
MORGAN...MOVING NORTHEAST AT 40 MPH. THIS THUNDERSTORM HAS JUST
RECENTLY PASSED OVER CAUSEY RESERVOIR AND WILL CONTINUE TO MOVE TO
THE NORTHEAST. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN RICH AND NORTHEASTERN WEBER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
&&
LAT...LON 4142 11111 4133 11130 4137 11137 4136 11142
4129 11146 4129 11157 4136 11157 4138 11156
4140 11154 4143 11150 4150 11148 4163 11134
TIME...MOT...LOC 0042Z 230DEG 35KT 4135 11152
$$
GM393
WWUS55 KSLC 160104
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
704 PM MDT MON JUN 15 2015
UTC033-057-160113-
/O.EXP.KSLC.SV.W.0047.000000T0000Z-150616T0100Z/
RICH UT-WEBER UT-
704 PM MDT MON JUN 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RICH AND NORTHEASTERN
WEBER COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS BOTH WEAKENED AND MOVED OUT
OF THE AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4142 11111 4133 11130 4137 11137 4136 11142
4129 11146 4129 11157 4136 11157 4138 11156
4140 11154 4143 11150 4150 11148 4163 11134
TIME...MOT...LOC 0102Z 230DEG 35KT 4135 11152
$$
GMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:30 PM MDT, 3 hours earlier.
Area forecast discussion, Jun 15, 3:30 PM MDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
330 PM MDT MON JUN 15 2015
.SYNOPSIS...AN UPPER LEVEL DISTURBANCE WILL CROSS THE REGION THIS
THIS EVENING. UNDER THE INFLUENCE OF A RIDGE OF HIGH PRESSURE...A
WARM AND DRY AIR MASS WILL BE OVER THE REGION THROUGH THE
REMAINDER OF THE WEEK.
&&
.DISCUSSION...WATER VAPOR IMAGERY INDICATES A MID LEVEL DISTURBANCE
ENTERING WESTERN UTAH...WITH SHOWERS AND THUNDERSTORMS INCREASING
IN COVERAGE AND INTENSITY OVER THE WEST DESERTS. OTHER CONVECTIVE
ACTIVITY EXTENDED FROM THE UINTAS SOUTH AND WEST THROUGH THE
HIGHER TERRAIN OF CENTRAL AND SOUTHERN UTAH.
WITH AMPLE DAYTIME HEATING...AIR MASS HAS DESTABILIZED WITH CAPE
VALUES AROUND 1500 OVER NORTHERN UTAH AND NEAR 1000 OVER CENTRAL
AND SOUTHERN UTAH. SHEAR VALUES REMAIN IMPRESSIVE WITH SURFACE TO
6 KILOMETER VALUES AROUND 40 KTS. WITH VERY STEEP LAPSE RATES AND
SHEAR...ENVIRONMENT REMAINS FAVORABLE FOR CONVECTIVE ACTIVITY INTO
THIS EVENING...WITH SEVERE STORMS POSSIBLE. GIVEN RELATIVELY DRY
LOWER LEVELS...PRIMARY SEVERE THREAT WILL BE FOR DAMAGING WINDS.
EXPECT BULK OF CONVECTIVE ACTIVITY TO END BY MIDNIGHT AS UPPER
LEVEL DISTURBANCES SLIDES EAST OF FORECAST AREA.
MAY BE ENOUGH RESIDUAL MOISTURE FOR SOME ISOLATED CONVECTIVE
ACTIVITY OVER THE HIGHER TERRAIN OF UTAH ON TUESDAY...OTHERWISE DRY
WEATHER CONDITIONS WILL PREVAIL AS A RIDGE OF HIGH PRESSURE BUILDS
OVER THE REGION.
UNDER THE INFLUENCE OF THE RIDGE OF HIGH PRESSURE...DRY AND VERY
WARM CONDITIONS CAN BE EXPECTED MIDWEEK...WITH READINGS ON
THURSDAY EXPECTED TO BE THE WARMEST OF THE YEAR.
A PASSING UPPER LEVEL DISTURBANCE WILL COOL TEMPERATURES A COUPLE
OF DEGREES FOR FRIDAY AND POSSIBLY SATURDAY. WITH LITTLE IN THE
WAY OF MOISTURE INDICATED...WILL ONLY GO WITH A SLIGHT CHANCE FOR
SHOWERS AND THUNDERSTORMS ACROSS THE HIGH TERRAIN OF NORTHEAST
UTAH.
THE RIDGE OF HIGH PRESSURE WILL AMPLIFY OVER THE FORECAST AREA
SUNDAY...WITH VERY WARM TEMPERATURES RETURNING.
&&
.AVIATION...PRIMARY CONCERNS REVOLVE AROUND THUNDERSTORM ACTIVITY
CAPABLE OF PRODUCING STRONG AND DAMAGING WINDS. GREATEST
POTENTIAL FOR STORM ACTIVITY LOOKS TO BE IN 23Z TO 03Z
PERIOD...BUT COULD SEE THUNDERSTORMS IN VICINITY AND ASSOCIATED
OUTFLOW WINDS ANY AT ANY POINT THROUGH THE LATE AFTERNOON AND
EVENING WITH ERRATIC WIND DIRECTIONS AND SPEEDS. ASIDE FROM
SHOWERS AND THUNDERSTORMS...EXPECT VFR CONDITIONS TO PREVAIL.
&&
.FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING OVER
PRIMARILY THE NORTHERN TWO-THIRDS OF THE FIRE DISTRICT THIS
AFTERNOON. LINGERING MOISTURE AND A WEATHER DISTURBANCE MOVING
ACROSS NORTHERN UTAH WILL KEEP SHOWERS AND THUNDERSTORMS GOING
THROUGH THE EARLY EVENING. AFTER THAT...THE DISTRICT WILL SEE A
DRYING AND WARMING TREND FOR MUCH OF THE REST OF THE WEEK.
TEMPERATURES WILL REACH THEIR WARMEST VALUES OF THE SEASON SO FAR ON
THURSDAY BEFORE A BIT OF COOLER AIR MOVES INTO NORTHERN UTAH
BEGINNING FRIDAY.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...SEVERE THUNDERSTORM WATCH UNTIL 11 PM MDT THIS EVENING FOR
UTZ001>003-005>009.
WY...SEVERE THUNDERSTORM WATCH UNTIL 11 PM MDT THIS EVENING FOR
WYZ021.
&&
PUBLIC...BARJENBRUCH
AVIATION...BARJENBRUCH
FIRE WEATHER...TRAPHAGAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Jun 15, 6:01 AM MDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 601 AM MDT MON JUN 15 2015 UTZ001>016-019>021-517-518-WYZ021-161200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 601 AM MDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THIS EVENING ACROSS NORTHERN AND CENTRAL UTAH. THESE STORM WILL BE MOST NUMEROUS THIS AFTERNOON AND EVENING ACROSS THE NORTH...WHERE STRONG MICROBURST WINDS...SMALL HAIL...AND DANGEROUS LIGHTNING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRY CONDITIONS WITH VERY WARM TEMPERATURES WILL DEVELOP TUESDAY AND PERSIST THROUGH THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Jun 15, 3:51 PM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
351 PM MDT MON JUN 15 2015
UTZ009-011-152230-
WESTERN UINTA MOUNTAINS UT-WESTERN UINTA BASIN UT-
351 PM MDT MON JUN 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUCHESNE COUNTY
UNTIL 430 PM MDT...
AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF WHITEROCKS...MOVING EAST AT
15 MPH.
PENNY TO NICKEL SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
DUCHESNE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.
&&
LAT...LON 4052 10999 4049 11007 4064 11019 4074 10999
4064 10997 4053 10998
TIME...MOT...LOC 2151Z 272DEG 12KT 4059 11005
CRKSpecial weather statement, Jun 15, 4:19 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 419 PM MDT MON JUN 15 2015 UTZ005-152315- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 419 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TOOELE COUNTY UNTIL 515 PM MDT... AT 416 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 13 MILES SOUTH OF KNOLLS...OR 34 MILES NORTHWEST OF DUGWAY...MOVING NORTHEAST AT 35 MPH. THESE THUNDERSTORMS ARE EXPECTED TO CROSS INTERSTATE 80 BETWEEN KNOLLS AND DELLE BETWEEN 430 PM AND 515 PM MDT. TRAVELERS SHOULD PREPARE FOR STRONG AND GUSTY CROSSWINDS ON I-80 WHEN THESE STORMS PASS. PEA SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE...INTERSTATE 80 BETWEEN KNOLLS AND DELLE...DELLE AND CLIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR CENTRAL UTAH. LAT...LON 4029 11321 4046 11358 4097 11310 4078 11270 TIME...MOT...LOC 2216Z 215DEG 40KT 4053 11330 GM
Special weather statement, Jun 15, 4:36 PM MDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 436 PM MDT MON JUN 15 2015 UTZ003-005-152315- SALT LAKE AND TOOELE VALLEYS UT- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 436 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOOELE COUNTY UNTIL 515 PM MDT... AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTH OF DUGWAY...MOVING NORTHEAST AT 35 MPH. THIS THUNDERSTORM WILL CROSS INTERSTATE 80 BETWEEN DELLE AND GRANTSVILLE BETWEEN 445 PM AND 515 PM MDT. TRAVELERS SHOULD PREPARE FOR STRONG AND GUSTY CROSSWINDS ON I-80 WHEN THIS STORM PASSES. PEA SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE...INTERSTATE 80 BETWEEN DELLE AND GRANTSVILLE...GRANTSVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR CENTRAL UTAH. LAT...LON 4029 11267 4036 11297 4097 11262 4081 11231 TIME...MOT...LOC 2232Z 208DEG 32KT 4045 11271 GM
Special weather statement, Jun 15, 5:31 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
531 PM MDT MON JUN 15 2015
UTZ002-006-160000-
WASATCH MOUNTAIN VALLEYS UT-NORTHERN WASATCH FRONT UT-
531 PM MDT MON JUN 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BOX ELDER AND
CENTRAL WEBER COUNTIES UNTIL 600 PM MDT...
AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WILLARD...OR 11 MILES SOUTHWEST OF BRIGHAM
CITY...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL CROSS WILLARD
BAY...THEN IMPACT THE INTERSTATE 15 CORRIDOR OVER THE NEXT 30 MIN.
PEA SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
BRIGHAM CITY...PERRY...WILLARD...CORINNE...SOUTH WILLARD...PLEASANT
VIEW...FARR WEST AND PLAIN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.
IF ON OR NEAR WILLARD BAY...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
CENTRAL UTAH.
LAT...LON 4159 11202 4151 11197 4145 11202 4138 11202
4135 11199 4127 11217 4141 11232 4160 11204
TIME...MOT...LOC 2330Z 233DEG 37KT 4139 11216
GMSpecial weather statement, Jun 15, 5:48 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
548 PM MDT MON JUN 15 2015
UTZ002-003-005-160030-
SALT LAKE AND TOOELE VALLEYS UT-NORTHERN WASATCH FRONT UT-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
548 PM MDT MON JUN 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALT LAKE...
NORTHEASTERN TOOELE...SOUTH CENTRAL WEBER AND CENTRAL DAVIS COUNTIES
UNTIL 630 PM MDT...
AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF WEST BOUNTIFUL...OR 13 MILES
WEST OF BOUNTIFUL...MOVING NORTHEAST AT 30 MPH. THESE STRONG AND
GUSTY WINDS WILL IMPACT THE INTERSTATE 15 CORRIDOR AND LEGACY
PARKWAY BETWEEN NORTH SALT LAKE AND CLEARFIELD
WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SALT LAKE CITY...OGDEN...LAYTON...BOUNTIFUL...FARMINGTON...
CLEARFIELD...KAYSVILLE...SYRACUSE...SOUTH OGDEN...NORTH SALT LAKE...
CENTERVILLE...WOODS CROSS...WASHINGTON TERRACE...SOUTH WEBER...WEST
BOUNTIFUL...UINTAH...FRUIT HEIGHTS...EAST LAYTON AND HILL AIR FORCE
BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
CENTRAL UTAH.
LAT...LON 4120 11193 4112 11189 4102 11188 4099 11186
4090 11184 4072 11213 4083 11231
TIME...MOT...LOC 2345Z 212DEG 16KT 4089 11213
GMSpecial weather statement, Jun 15, 6:23 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 623 PM MDT MON JUN 15 2015 UTZ006-007-160045- WASATCH MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS I-80 NORTH UT- 623 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CACHE...SOUTHWESTERN RICH...NORTHERN MORGAN AND NORTHEASTERN WEBER COUNTIES UNTIL 645 PM MDT... AT 621 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTH OF MORGAN...MOVING NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... HUNTSVILLE AND CAUSEY RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR CENTRAL UTAH. LAT...LON 4112 11167 4127 11181 4153 11143 4131 11122 TIME...MOT...LOC 0021Z 233DEG 26KT 4124 11167 GM
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:23 PM MDT | Special Weather Statement | SLC | Morgan | 22 min |
| Jun 15, 6:35 PM MDT | Special Weather Statement | SLC | Duchesne | 40 min |
| Jun 15, 6:37 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Tooele, Utah | 23 min |
| Jun 15, 6:57 PM MDT | Special Weather Statement | SLC | Box Elder | 48 min |
| Jun 15, 7:01 PM MDT | Special Weather Statement | SLC | Salt Lake | 44 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.